# SDR HALA2019081900345

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 3,677 hours, 723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT CHEMICAL SMELL IN ALL LAVATORIES // INSPECTED ALL LAVS NO CHEMICAL SMELL NOTED. OK TO CONTINUE.
